# SDR FDEA201704111133

- Difficulty date: April 11, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 37,117 hours, 25,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: L5056
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 565,551 hours, 3,786 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN ON ACFT EXIT FAILED TO DRM LEFT DOOR  STOPPED BEFORE BLOWING SLIDE.   REMOVED AND REPLACED L1 DOOR ESAPE SLIDE, OP CHECKED GOOD IAW MM 25-66-01-4-0.
